Follow
Dmitry Beliaev
Dmitry Beliaev
Mathematical Institute, University of Oxford
Verified email at maths.ox.ac.uk
Title
Cited by
Cited by
Year
Harmonic measure and SLE
D Beliaev, S Smirnov
Communications in Mathematical Physics 290 (2), 577-595, 2009
492009
How nanoscale protein interactions determine the mesoscale dynamic organisation of bacterial outer membrane proteins.
M Chavent, AL Duncan, P Rassam, O Birkholz, J Hélie, T Reddy, ...
Nature communications 9 (1), 2846-2846, 2018
462018
On dimension of porous measures
DB Beliaev, SK Smirnov
Mathematische Annalen 323 (1), 123-141, 2002
342002
Harmonic measure on fractal sets
D Beliaev, S Smirnov
European Congress of Mathematics, 41-59, 2005
302005
Discretisation Schemes for Level Sets of Planar Gaussian Fields
D Beliaev, S Muirhead
Communications in Mathematical Physics, 1-45, 2018
252018
On the Bogomolny–Schmit Conjecture
D Beliaev, Z Kereta
Journal of Physics A: Mathematical and Theoretical 46 (45), 455003, 2013
242013
Random conformal snowflakes
D Beliaev, S Smirnov
Annals of mathematics, 597-615, 2010
232010
Russo–Seymour–Welsh estimates for the Kostlan ensemble of random polynomials
D Beliaev, S Muirhead, I Wigman
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 57 (4 …, 2021
212021
Volume distribution of nodal domains of random band-limited functions
D Beliaev, I Wigman
Probability Theory and Related Fields 172 (1-2), 453-492, 2018
202018
Two point function for critical points of a random plane wave
D Beliaev, V Cammarota, I Wigman
International Mathematics Research Notices 2019 (9), 2661-2689, 2019
192019
Real zero polynomials and Pólya-Schur type theorems
A Aleman, D Beliaev, H Hedenmalm
Journal d'Analyse Mathematique 94 (1), 49-60, 2004
182004
Packing dimension of mean porous measures
D Beliaev, E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Smirnov, ...
Journal of the London Mathematical Society 80 (2), 514-530, 2009
172009
A covariance formula for topological events of smooth Gaussian fields
S Muirhead, D Beliaev, A Rivera
Annals of Probability, 2020
16*2020
Some remarks on SLE bubbles and Schramm’s two-point observable
D Beliaev, FJ Viklund
Communications in Mathematical Physics 320 (2), 379-394, 2013
162013
A multiscale guide to Brownian motion
DS Grebenkov, D Belyaev, PW Jones
Journal of Physics A: Mathematical and Theoretical 49 (4), 043001, 2015
142015
Harmonic measure on random fractals
D Beliaev
KTH, 2005
132005
Fluctuations of the number of excursion sets of planar Gaussian fields
D Beliaev, M McAuley, S Muirhead
Probability and Mathematical Physics 3 (1), 105-144, 2022
112022
On the number of excursion sets of planar Gaussian fields
D Beliaev, M McAuley, S Muirhead
Probability Theory and Related Fields, 1-44, 2020
112020
Integral means spectrum of whole-plane SLE
D Beliaev, B Duplantier, M Zinsmeister
Communications in Mathematical Physics 353 (1), 119-133, 2017
92017
How anisotropy beats fractality in two-dimensional on-lattice diffusion-limited-aggregation growth
DS Grebenkov, D Beliaev
Physical Review E 96 (4), 042159, 2017
82017
The system can't perform the operation now. Try again later.
Articles 1–20